Skin Care Talk banner

1 - 20 of 25 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter #1
New poster here from Miami. I work as a dermatologist and am able to answer any questions people may have.

Look forward to browsing around and contributing where I can.
 

·
Registered
Joined
·
2 Posts
Hi , Maybe you can help me. I have been taking Prednisolone (steroid for rheumatoid arthritis) for about 4 years and will be longer term. Side effects - skin thinning and fragile skin. I get broken capilleries on my face and arms and chest. My skin is so dry and thinner . My mosturizers are not up to it anymore. Can you recommend anything that might be benefitial? I will look 70 at 45 at this rate!!
 

·
Registered
Joined
·
3 Posts
Discussion Starter #8
Hi , Maybe you can help me. I have been taking Prednisolone (steroid for rheumatoid arthritis) for about 4 years and will be longer term. Side effects - skin thinning and fragile skin. I get broken capilleries on my face and arms and chest. My skin is so dry and thinner . My mosturizers are not up to it anymore. Can you recommend anything that might be benefitial? I will look 70 at 45 at this rate!!
I don't know too much about this medication's side effects on the skin. I do believe it is a steroid, is this correct?
 

·
Registered
Joined
·
2,074 Posts
I don't know too much about this medication's side effects on the skin. I do believe it is a steroid, is this correct?
Huh? How can a dermatologist, who is a medical doctor, not know that Prednisolone is a steroid, and not know the effects of steroids on the skin. It seems that this is pretty basic pharmacology that any physician should know. I think that your credibility here just dropped way down.
 

·
Banned
Joined
·
33,050 Posts
That struck me as odd also Mireckca.....and I'm not a doctor, but I play one on SCT
...in between seeing patients in my very busy practice here on the farm.



Skin | care | talk
 

·
Registered
Joined
·
2,074 Posts
Yeah - and really any advice that a doctor gives here will be termed "medical" by lawyers in a potential lawsuit, let's face it. Anyway, giving such advice is clearly against the rules of the site. If a doctor did have time to chat on this board, or had a personal interest in skin issues, I highly doubt that he/she would identify himself/herself as a physician.
 

·
Registered
Joined
·
1,662 Posts
**** this,

Anyone can pretend to be anyone on the internet. It's safer, in my opinion, to take advice from someone who thinks they have the right answer, than from someone that claims to be a professional and doesn't know ****.

This is a joke.
 

·
Administrator
Joined
·
33,823 Posts
well.......as you guys can see.......ol' gymrat over here never partakes in these strange red flag introductions, like this one. I always read them and think......oh ya ok, now if I were a Dr. who did this kind of talk everyday in the office, do ya really think I would come home and search the internet for skin care forums????
Are you kidding me???? Please MiamiMD, your killing us here. Either our forum is really entertaining or business is really slow for you in Miami!!
 

·
Registered
Joined
·
2 Posts
MMM,

Does seem odd as I did say in my post that Prednisolone is a steroid. Oh well will hopefully find someone with similar exeperiences who has already gone down this road.
 

·
Registered
Joined
·
0 Posts
I am new here. I just read some of the topics. What can a person do for frown lines besides botox? I use most of the creams out there and there has been some small improvements, but still see deep frown lines. What creams do you recommend? The most expensive cream I tried lately is Dermaglow. What other creams are successful?
 

·
Registered
Joined
·
872 Posts
Huh? How can a dermatologist, who is a medical doctor, not know that Prednisolone is a steroid, and not know the effects of steroids on the skin. It seems that this is pretty basic pharmacology that any physician should know. I think that your credibility here just dropped way down.
just what i was thinking too!!

in answer to the last question, one word

RETIN-A

they say it takes time, but believe me you can see improvement in weeks, its unreal,
best of luck with your journey!
 

·
Registered
Joined
·
1,308 Posts
That struck me as odd also Mireckca.....and I'm not a doctor, but I play one on SCT
...in between seeing patients in my very busy practice here on the farm.
Ha Ha! That was funny, Fawnie. My little malti-poo is looking at me like, "what's so funny?"
 
1 - 20 of 25 Posts
Top